# SDR AALA20131011009

- Difficulty date: October 11, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW GOUGE IN WEB STRAP AT STATION 429 & LONGERON 28 RT.  INSTALLED NEW STRAP IAW SRM 51-01-00.
